# SDR FDEA2019121393212

- Difficulty date: December 9, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,423 hours, 27,263 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE AND LATCH.  PERFORMED IAW AMM 52-11-00-2 OPS CHECK OF THE L1                                  DOOR SEVERAL TIMES ,FOUND GOOD SEQUENCE TO CLOSE                                  AND LATCH FROM INSIDE AND OUTSIDE .A/C OK FOR                                     SERVICE.
